# SDR AWXA200700772

- Difficulty date: June 24, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 57,182 hours, 25,573 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Web
- Part number: D53470494000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON BULK CARGO COMPARTMENT SHEAR WEB, FR 62 TO FR 63, S38L.  REPLACED BULK CARGO COMPARTMENT SHEAR WEB, FR 62 TO FR 63, S38L IAW A320 SRM 51-72-11.
